# SDR CA960923022

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 7G772
- Condition: Leaking
- Location: #1 Hydraulic
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH #1 HYDRAULIC QUANTITY DROPPING. INSPECTION FOUND HYDRAULIC QUANTITY PRESSURE SWITCH HAD A SMALL HOLE ON ITS SIDE AND IT WAS LEAKING.
